CSpace
Reflections of root lattices for Kac-Moody algebras
Kaiming, Z
1996-03-15
Source PublicationJOURNAL OF ALGEBRA
ISSN0021-8693
Volume180Issue:3Pages:691-697
AbstractIn the present paper we determine all the elements in the root lattices of symmetrizable Kac-Moody algebras whose reflections preserve the root systems. Also we discuss elements in the root lattices whose reflections preserve the root lattices. (C) 1996 Academic Press, Inc.
Language英语
WOS Research AreaMathematics
WOS SubjectMathematics
WOS IDWOS:A1996UC46300004
PublisherACADEMIC PRESS INC JNL-COMP SUBSCRIPTIONS
Citation statistics
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/28848
Collection中国科学院数学与系统科学研究院
AffiliationCHINESE ACAD SCI,INST SYST SCI,BEIJING 100080,PEOPLES R CHINA
Recommended Citation
GB/T 7714
Kaiming, Z. Reflections of root lattices for Kac-Moody algebras[J]. JOURNAL OF ALGEBRA,1996,180(3):691-697.
APA Kaiming, Z.(1996).Reflections of root lattices for Kac-Moody algebras.JOURNAL OF ALGEBRA,180(3),691-697.
MLA Kaiming, Z."Reflections of root lattices for Kac-Moody algebras".JOURNAL OF ALGEBRA 180.3(1996):691-697.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[Kaiming, Z]'s Articles
Baidu academic
Similar articles in Baidu academic
[Kaiming, Z]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[Kaiming, Z]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.